Open Access
Translator Disclaimer
June, 1983 Construction of Improved Estimators in Multiparameter Estimation for Discrete Exponential Families
Malay Ghosh, Jiunn Tzon Hwang, Kam-Wah Tsui
Ann. Statist. 11(2): 351-367 (June, 1983). DOI: 10.1214/aos/1176346143

Abstract

This paper extends and unifies the theory of simultaneous estimation for the discrete exponential family. We discuss construction of estimators which theoretically dominate the uniformly minimum variance unbiased estimator (UMVUE) under a weighted squared error loss function, and show by means of computer simulation results that new simultaneous Poisson means estimators perform more favorably than those previously proposed. Our improved estimators shift the UMVUE towards a possibly nonzero point or a data-based point.

Citation

Download Citation

Malay Ghosh. Jiunn Tzon Hwang. Kam-Wah Tsui. "Construction of Improved Estimators in Multiparameter Estimation for Discrete Exponential Families." Ann. Statist. 11 (2) 351 - 367, June, 1983. https://doi.org/10.1214/aos/1176346143

Information

Published: June, 1983
First available in Project Euclid: 12 April 2007

zbMATH: 0533.62027
MathSciNet: MR696053
Digital Object Identifier: 10.1214/aos/1176346143

Subjects:
Primary: 62C15
Secondary: 62F10, 62H99

Rights: Copyright © 1983 Institute of Mathematical Statistics

JOURNAL ARTICLE
17 PAGES


SHARE
Vol.11 • No. 2 • June, 1983
Back to Top